MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,18GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,18GX1.5
Catalog Number SSN100187
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Needle Stick/Puncture (2462)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the plastic caps coming off" and "safety device not attached to the needle.Malfunction when opening.".
 
Additional Manufacturer Narrative
The customer reported "the plastic caps coming off and nurses getting prick" and wrote that there were "two needle sticks" and "more close calls with safety device not attached to the needle.Malfunction when opening." at this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends, and no trends were identified for the specified material number and its corresponding defect type.The complaint was not confirmed.Without the sample or photo, it is difficult to truly identify the root cause of the issue; if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,18GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50797332
Report Number1417592-2026-43169
Device Sequence Number13394167
Product Code FMF
UDI-Device Identifier30193489031878
UDI-Public30193489031878
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100187
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown